# SDR RU3A0913

- Difficulty date: August 17, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 11,689 hours, 6,537 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 101630018601
- Part serial: FF9
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK DISCOVERED RUDDER CRACKED AT LOWER HINGE, LT ATTACH BOLT HOLE.
